The symmetries of outer space

File Description SizeFormat 
The symmetries of outer space_PV.pdfPublished version144.68 kBAdobe PDFView/Open
Title: The symmetries of outer space
Authors: Bridson, MR
Vogtmann, K
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Feb-2001
Citation: DUKE MATH J Vol.( 106 ) No.( 2 ) pp 391 - 409
Publisher Link:
ISSN: 0012-7094
Start Page: 391
End Page: 409
Copyright Statement: © Duke University Press
Volume: 106
Appears in Collections:Pure Mathematics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons